# SDR GLBA96047

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120071
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001007
- Condition: Malfunctioned
- Location: Lt Te Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - CREW REPORTED FLAP DISAGREEMENT FAULT ON TAKEOFF.  THEY ELECTED AN AIR TURN BACK AND MADE AN UNEVENTFUL LANDING. MAINTENANCE COULD NOT FIND PROBLEM ON GROUND.  LATER THE SAME DAY IN SUX THE PROBLEM REOCCURRED WITH AN AIR TURN BACK AND UNEVENTFUL LANDING.  MAINTENANCE REMOVED AND REPLACED LEFT OUTBOARD FLAP ACTUATOR.  OPS CHECK GOOD.  (M)
